Research

Pseudo-distributive laws and axiomatics for variable binding


Reference:

Power, A. J. and Tanaka, M., 2006. Pseudo-distributive laws and axiomatics for variable binding. Higher-Order and Symbolic Computation, 19 (2/3), pp. 305-337.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/s10990-006-8750-x

Details

Item Type Articles
CreatorsPower, A. J.and Tanaka, M.
DOI10.1007/s10990-006-8750-x
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code16176

Export

Actions (login required)

View Item